MathSciNet Relay Station
MathSciNet bibliographic data
MR295281 (45 #4349) 54H20 (49F15 58E05)
Geoghegan, Ross On spaces of homeomorphisms, embeddings and functions. I. Topology 11 (1972), 159–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement